# SDR UIEA2024061700526

- Difficulty date: June 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 92,754 hours, 15,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 LH LOWER INNER CHORD 1EA CRACK FOUND ON FASTENER HOLE 2ND LAYER ( COUNT FROM AFT ) AT 2 O'CLOCK POSITION WITH THROUGH THICKNESS CRACK( BS 2598 LH LOWER INNER CHORD 1EA CRACK ON FASTENER HOLE 2ND LAYER ( COUNT FROM AFT ) REPAIRED IAW RI-53-00-16937 REV A. NO FURTHER DEFECTS NOTED )
